DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, FRENCH, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Back to Search Results |
| Model Number |
0998-00-3023-64 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/06/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
Event or Problem Description
It was reported that during routine check, the cs300 intra-aortic balloon pump (iabp) had a black screen.There was no patient involved.
Additional Manufacturer Narrative
Updated fields: b4, d9, g3, g6, h2, hh3, h4, h6, h10.A getinge field service engineer (fse) evaluated the unit and completed a deoxidation to the cable and connector on screen.All functional test were completed to manufacturers specifications.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
Udi related data quality updates only.Providing updated device identification information in alignment with gudid (d1, d2, d3, d4, g4, h4, h5).